# SDR WRLA2008035

- Difficulty date: January 23, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND DENT ON THE FWD CARGO DOOR APPROX 12" FROM THE BOTTOM OF THE DOOR, OUT OF LIMITS PER DC10 SRM 53-20-00.  REMOVED DAMAGE AND REPAIRED ON FWD CARGO DOOR APPROX 12" FROM THE BOTTOM OF THE DOOR PER ECRA 242NW-52-DC10-010 AND VOL II SRM CHAP 51.
